Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 368, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 3, 2012, 11:27 PM CDT for Caddo County, Canadian County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 11:27 PM CDT (04:27 UTC)
- Expired
- Jun 3, 2012, 11:54 PM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Canadian County, OK
The radar
The Norman radar (KTLX), 97 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 10:06 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2874 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
741 WUUS54 KOUN 040427 SVROUN OKC015-017-040515- /O.NEW.KOUN.SV.W.0368.120604T0427Z-120604T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1127 PM CDT SUN JUN 3 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CADDO COUNTY IN SOUTHWEST OKLAHOMA... SOUTHWESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA... * UNTIL 1215 AM CDT * AT 1124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOOKEBA...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... HINTON...BINGER...LOOKEBA AND COGAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3547 9850 3549 9808 3516 9811 3529 9853 TIME...MOT...LOC 0424Z 276DEG 18KT 3537 9843 $$
2 follow-up statements
853 WWUS54 KOUN 040437 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1137 PM CDT SUN JUN 3 2012 OKC015-017-040515- /O.CON.KOUN.SV.W.0368.000000T0000Z-120604T0515Z/ CADDO OK-CANADIAN OK- 1137 PM CDT SUN JUN 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR EXTREME NORTHEASTERN CADDO AND EXTREME SOUTHWESTERN CANADIAN COUNTIES... AT 1136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOOKEBA...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... BINGER...LOOKEBA AND COGAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3544 9843 3549 9808 3522 9812 3531 9845 TIME...MOT...LOC 0436Z 276DEG 18KT 3536 9836 $$
535 WWUS54 KOUN 040454 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1154 PM CDT SUN JUN 3 2012 OKC017-015-040525- /O.CAN.KOUN.SV.W.0368.000000T0000Z-120604T0515Z/ CADDO OK-CANADIAN OK- 1154 PM CDT SUN JUN 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN CADDO AND EXTREME SOUTHWESTERN CANADIAN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED. LAT...LON 3544 9843 3549 9808 3522 9812 3531 9845 TIME...MOT...LOC 0453Z 276DEG 18KT 3536 9836 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:37 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 3, 9:37 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 937 PM CDT SUN JUN 3 2012 .DISCUSSION... CONVECTION SEEMS TO BE STRUGGLING TO DEVELOP THIS EVENING...DESPITE THE ENTHUSIASM OF SHORT-RANGE FORECAST MODELS. HAVE ADJUSTED POPS FOR PRE-MIDNIGHT HOURS TO REFLECT MORE OF WHAT IS HAPPENING...AND LESS OF WHAT THE MODELS SHOW. HOWEVER...AM STILL RELUCTANT TO GIVE UP ON THE POST-MIDNIGHT RAIN CHANCES. IF THE STORMS IN OUR WESTERN COUNTIES CAN OVERCOME THE EVENING LOW-LEVEL STABILIZATION...THEY SHOULD INDEED MERGE INTO A SUBSTANTIAL COMPLEX...BUT FAILURE TO DO SO WILL PROBABLY RESULT IN LITTLE MORE THAN ISOLATED ELEVATED CONVECTION. IT REMAINS TO BE SEEN WHICH MODE WILL BECOME DOMINANT TONIGHT. UPDATES TO THE TEXT FORECASTS WILL BE SENT SHORTLY. FURTHER UPDATES TO THE FORECAST ARE LIKELY LATER THIS EVENING/OVERNIGHT. && .PREV DISCUSSION... /ISSUED 600 PM CDT SUN JUN 3 2012/ AVIATION... TSTMS DEVELOPING OVER THE EASTERN TX PANHANDLE AND FAR WESTERN OK EARLY THIS EVENING ARE EXPECTED TO INCREASE IN COVERAGE DURING THE EVENING HOURS AND MOVE SOUTHEASTWARD THROUGH MUCH OF OK. WILL INCLUDE TSTM TEMPO GROUPS FOR ALL BUT KSPS AS THE STORM COMPLEX MOVES ACROSS THE AREA. BRIEF PD OF MVFR/IFR WITH THE STORMS...OTRW VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. PREV DISCUSSION... /ISSUED 236 PM CDT SUN JUN 3 2012/ DISCUSSION... COMPLEX SCENARIO FOR LATER TODAY AND TONIGHT AS MODELS DEPICT SEVERAL DIFFERENT SOLUTIONS. WILL FOLLOW NAM MORE CLOSELY FOR TODAY/TONIGHT. EXPECT BAND OF SHOWERS AND ISOLATED STORMS TO CONTINUE TO MOVE ACROSS MAINLY NORTHERN OKLAHOMA EARLY THIS AFTN AND THEN EXIT EAST. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS THEN EXPECTED TO OCCUR BY MID/LATE AFTN ACROSS PORTIONS OF NORTHWEST INTO WESTERN OKLAHOMA ALONG APPROACHING SFC FRONT AND DIFFUSE DRYLINE NEAR WESTERN BORDER. THIS WILL EVENTUALLY TURN INTO MCS DURING EVENING AND OVERNIGHT AND MOVE EAST AND SOUTHEAST ACROSS A GOOD PORTION OF OKLAHOMA. SEVERE STORMS ARE LIKELY AS A VERY UNSTABLE AIRMASS WILL BE IN PLACE ACROSS THE AREA FOR THIS AFTN WITH VERY LARGE HAIL AND SOME WIND POTENTIAL. SEVERE POSSIBILITIES MAY LINGER OVERNIGHT... WITH MAIN IMPACT DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. STORMS MAY LINGER ACROSS SOUTHEAST MONDAY MORNING. EXPECTED MAIN SURFACE BOUNDARY WILL THEN LINGER NEAR RED RIVER AND WILL CONTINUE WITH SOME HIGHER POPS ACROSS THESE AREAS INTO TUE/WED AS BOUNDARY ACTS AS FOCUS. OTHERWISE... MOISTURE PLUME AND DAYTIME HEATING MAY ALLOW SOME SCATTERED AFTN/EVENING STORMS JUST ABOUT ANY DAY THIS WEEK AND WILL MAINTAIN LOW POPS THROUGH END OF WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 91 70 85 / 60 20 20 20 HOBART OK 69 95 70 87 / 60 20 30 20 WICHITA FALLS TX 73 95 72 89 / 30 30 30 30 GAGE OK 68 93 64 87 / 60 20 20 20 PONCA CITY OK 69 89 68 85 / 60 20 20 20 DURANT OK 72 89 72 87 / 40 30 30 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/02
Hazardous weather outlook, Jun 3, 11:20 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CDT SUN JUN 3 2012
OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1120 PM CDT SUN JUN 3 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...OVERNIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVERNIGHT ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE RISK AREA INCLUDES ALL OF OKLAHOMA AND NORTH TEXAS IN THE
NATIONAL WEATHER SERVICE NORMAN FORECAST AREA.
TIMING...
SEVERE STORMS WILL BE MOST LIKELY THROUGH 4 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
VERY MOIST CONDITIONS IN THE LOWER ATMOSPHERE...COMBINED WITH
SUBSTANTIAL INSTABILITY WILL SUPPORT A FEW STRONG AND SEVERE
THUNDERSTORMS OVERNIGHT. AN INCREASINGLY STABLE LAYER OF AIR NEAR
THE SURFACE WILL TEND TO REDUCE THE MOISTURE SUPPLY AS THE NIGHT
PROGRESSES...BUT ELEVATED STORMS WITH SEVERE HAIL WILL CONTINUE TO
BE POSSIBLE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY THROUGH SATURDAY...BUT THE
CHANCE FOR ORGANIZED SEVERE STORMS WILL BE LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM MONDAY JUNE 4.
CMSIn the hours before
Special weather statement, Jun 3, 9:46 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT SUN JUN 3 2012
OKZ021-022-0403000-
WASHITA OK-BECKHAM OK-
946 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR WASHITA AND BECKHAM COUNTIES
UNTIL 1000 PM CDT...
AT 945 PM CDT...STRONG TO SEVERE THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM FOSS RESERVOIR TO JUST NORTH OF ELK CITY TO
SWEETWATER...MOVING SOUTHEAST AT 35 MPH. A SEVERE THUNDERSTORM
WARNING WILL LIKELY BE REQUIRED.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...CORDELL...BURNS FLAT...DILL CITY...CANUTE...
CARTER...BESSIE AND FOSS.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3542 9959 3551 9957 3551 9937 3546 9936
3547 9896 3530 9872 3519 9918 3520 9974
3542 9992
TIME...MOT...LOC 0245Z 318DEG 29KT 3554 9919 3547 9948 3548 9987Special weather statement, Jun 3, 9:46 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT SUN JUN 3 2012
OKZ021-022-040300-
WASHITA OK-BECKHAM OK-
946 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR WASHITA AND BECKHAM COUNTIES
UNTIL 1000 PM CDT...
AT 945 PM CDT...STRONG TO SEVERE THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM FOSS RESERVOIR TO JUST NORTH OF ELK CITY TO
SWEETWATER...MOVING SOUTHEAST AT 35 MPH. A SEVERE THUNDERSTORM
WARNING WILL LIKELY BE REQUIRED.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...CORDELL...BURNS FLAT...DILL CITY...CANUTE...
CARTER...BESSIE AND FOSS.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3542 9959 3551 9957 3551 9937 3546 9936
3547 9896 3530 9872 3519 9918 3520 9974
3542 9992
TIME...MOT...LOC 0245Z 318DEG 29KT 3554 9919 3547 9948 3548 9987
CORRECTED UGC EXPIRATIONSpecial weather statement, Jun 3, 10:07 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1007 PM CDT SUN JUN 3 2012
OKZ033-034-036-TXZ083-040330-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
1007 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...JACKSON AND
HARDEMAN COUNTIES UNTIL 1030 PM CDT...
AT 1004 PM CDT...STRONG WINDS FROM DISSIPATING THUNDERSTORMS WILL
AFFECT PORTIONS OF SOUTHWEST OKLAHOMA AND HARDEMAN COUNTY OF NORTH
TEXAS. IN ADDITION TO THE STRONG WINDS... TEMPERATURES MAY ALSO WARM
SIGNIFICANTLY IN SOME AREAS.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3500 9999 3504 9934 3437 9943 3439 9948
3408 9947 3423 9999 3493 10000
TIME...MOT...LOC 0304Z 240DEG 25KT 3453 9983
..SPEG.Local storm report, Jun 3, 10:16 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1016 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 3 SE HERRING 35.57N 99.48W
06/03/2012 E0.75 INCH ROGER MILLS OK PUBLIC
1010 PM TSTM WND GST 5 SW BUTLER 35.58N 99.25W
06/03/2012 M73.00 MPH CUSTER OK MESONET
&&
NWS NORMANSpecial weather statement, Jun 3, 10:38 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1038 PM CDT SUN JUN 3 2012
OKZ033>038-TXZ083>085-040430-
HARMON OK-GREER OK-KIOWA OK-TILLMAN OK-JACKSON OK-COMANCHE OK-
WILBARGER TX-HARDEMAN TX-FOARD TX-
1038 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...KIOWA...
TILLMAN...JACKSON...WEST CENTRAL COMANCHE...WILBARGER...HARDEMAN
AND FOARD COUNTIES UNTIL 1130 PM CDT...
AT 1036 PM CDT...STRONG WINDS FROM DISSIPATING THUNDERSTORMS WILL
AFFECT PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. IN
ADDITION TO THE STRONG WINDS... TEMPERATURES MAY ALSO WARM
SIGNIFICANTLY IN SOME AREAS.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...HOBART...QUANAH...FREDERICK...MANGUM...HOLLIS...
GRANITE...SNYDER...CROWELL...TIPTON...BLAIR...CHILLICOTHE...
MEDICINE MOUND...OLUSTEE...ELDORADO...LONE WOLF...MOUNTAIN PARK...
DAVIDSON AND DUKE.
LAT...LON 3430 9999 3501 10000 3510 9892 3490 9875
3451 9877 3429 9886 3420 9896 3389 9896
3380 9958 3385 10004
TIME...MOT...LOC 0336Z 272DEG 31KT 3513 9934 3499 9910 3450 9906
3413 9913 3395 9944Special weather statement, Jun 3, 11:07 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1107 PM CDT SUN JUN 3 2012
OKZ008-040430-
KAY OK-
1107 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KAY COUNTY UNTIL
1130 PM CDT...
AT 1106 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HARDY...
MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
HARDY.
LAT...LON 3699 9676 3697 9674 3686 9675 3681 9675
3685 9693 3698 9690 3700 9689
TIME...MOT...LOC 0406Z 286DEG 23KT 3698 9684The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:21 PM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Jun 3, 8:55 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Jun 3, 9:20 PM CDT | Special Weather Statement | OUN | Custer | 25 min |
| Jun 3, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Roger Mills | 64 min |
| Jun 3, 10:07 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson | 23 min |
| Jun 3, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 64 min |
| Jun 3, 10:38 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 52 min |
| Jun 3, 11:07 PM CDT | Special Weather Statement | OUN | Kay | 23 min |
| Jun 3, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 26 min |
| Jun 3, 11:49 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Jun 4, 12:04 AM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Jun 4, 2:45 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Jun 4, 5:25 AM CDT | Special Weather Statement | OUN | Hughes | 35 min |
| Jun 4, 5:30 AM CDT | Special Weather Statement | OUN | Custer | 30 min |
| Jun 4, 5:56 AM CDT | Special Weather Statement | OUN | Custer | 34 min |
| Jun 4, 7:30 AM CDT | Special Weather Statement | OUN | Johnston | 30 min |
| Jun 4, 7:46 AM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Jun 4, 8:16 AM CDT | Special Weather Statement | OUN | Comanche | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.